hrcak mascot   Srce   HID

Acta medica Croatica, Vol.70 No.Suplement 2 Travanj 2017.

Ostalo

WARFARIN-RELATED NEPHROPATHY – A CASE REPORT ON RENAL BIOPSY AND REVIEW OF THE LITERATURE

IVANA MIKOLAŠEVIĆ ; Rijeka University Hospital Center, Clinical Department of Nephrology, Dialysis and Kidney Transplantation, Rijeka, Croatia
SANJIN RAČKI ; Rijeka University Hospital Center, Clinical Department of Nephrology, Dialysis and Kidney Transplantation, Rijeka, Croatia
MARTINA PAVLETIĆ PERŠIĆ ; Rijeka University Hospital Center, Clinical Department of Nephrology, Dialysis and Kidney Transplantation, Rijeka, Croatia
GORDANA ĐORĐEVIĆ ; University of Rijeka, School of Medicine, Department of Pathology and Rijeka University Hospital Center, Rijeka, Croatia
VOJKO MAVRINAC ; Rijeka University Hospital Center , Clinical Department of Gastroenterology, Rijeka, Croatia
LIDIJA ORLIĆ ; Rijeka University Hospital Center, Clinical Department of Nephrology, Dialysis and Kidney Transplantation, Rijeka, Croatia

Puni tekst: engleski, pdf (679 KB) str. 76-80 preuzimanja: 38* citiraj
APA
MIKOLAŠEVIĆ, I., RAČKI, S., PAVLETIĆ PERŠIĆ, M., ĐORĐEVIĆ, G., MAVRINAC, V., ORLIĆ, L. (2016). WARFARIN-RELATED NEPHROPATHY – A CASE REPORT ON RENAL BIOPSY AND REVIEW OF THE LITERATURE. Acta medica Croatica, 70(Suplement 2), 76-80. Preuzeto s http://hrcak.srce.hr/180170

Sažetak
Warfarin-related nephropathy (WRN) is a recently recognized condition in patients with chronic kidney disease (CKD). WRN is clinically detected as an episode of unexplained acute kidney injury (AKI). It is defined as a serum creatinine (sCR) increase >0.3 mg/dL (26.5 μmol/L) within one week of an international normalized ratio (INR) measurement >3.0 in a patient treated with warfarin without clinical evidence of hemorrhage. Therefore, warfarin therapy can result in AKI by causing glomerular hemorrhage and renal tubular obstruction by red blood cell casts. WRN appears to accelerate the rate of CKD progression and increase the risk of death in susceptible patients. We report on renal biopsy in a patient on warfarin therapy with unexplained AKI and hematuria associated with increased INR. We would like to stress the necessity of an interdisciplinary approach to patients on warfarin therapy.

Ključne riječi
warfarin-related nephropathy; acute kidney injury; chronic kidney disease

Hrčak ID: 180170

URI
http://hrcak.srce.hr/180170

[hrvatski]

Posjeta: 78 *